# SDR USAA2013100700018

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 49,640 hours, 20,494 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 848401
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED LANDING GEAR DOORS ECAM, PLUS LANDING GEAR, NOSE GEAR NOT UPLOCKED.  IAW ECAM, RECYCLED LANDING GEAR.  NOSE GEAR WOULD NOT UPLOCK. CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  MX INSPECTED SYS AND FOUND NLG UPLOCK SENSOR 12GA INOP. REPLACED SENSOR IAW AMM 32-31-73-400-005-A.  BITE CHECK GOOD.  ACCOMPLISHED NLG EXTENSION/RETRACTION TEST IAW AMM 32-31-00-720-003-A.  ALL CHECKS GOOD WITH NO FAULTS NOTED.
